# SDR USAA2011101800050

- Difficulty date: October 11, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 55,601 hours, 36,547 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROP IN - CRACK ON FORWARD PRESSURE BULKHEAD AT BS 178, WL 218, LBL 12.5.  REPAIRED FORWARD PRESSURE BULKHEAD AT BS 178, WL 218, LBL 12.5 IAW B737-400 SRM 53-10-08 REPAIR 11.
